Cookies?
Library Header Image
LSE Research Online LSE Library Services

Division problem for spatially periodic distributions

Sasane, Amol and Wagner, Peter (2013) Division problem for spatially periodic distributions. Journal of Mathematical Analysis and Applications, 408 (1). pp. 70-75. ISSN 0022-247X

Full text not available from this repository.

Abstract

We give a sufficient condition for the surjectivity of partial differential operators with constant coefficients on the space of distributions on Rn + 1 (here we think of there being n space directions and one time direction) that are periodic in the spatial directions and tempered in the time direction.

Item Type: Article
Official URL: http://www.journals.elsevier.com/journal-of-mathem...
Additional Information: © 2013 Elsevier Ltd
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/rights/LSERO.htm
Date Deposited: 04 Jul 2013 14:33
URL: http://eprints.lse.ac.uk/50988/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only